The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 152
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorGu, Dongweiko
dc.contributor.authorNgoc Cuong Nguyenko
dc.date.accessioned2019-11-07T09:20:09Z-
dc.date.available2019-11-07T09:20:09Z-
dc.date.created2019-11-07-
dc.date.created2019-11-07-
dc.date.created2019-11-07-
dc.date.created2019-11-07-
dc.date.issued2019-08-
dc.identifier.citationANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248-
dc.identifier.issn0391-173X-
dc.identifier.urihttp://hdl.handle.net/10203/268235-
dc.description.abstractWe solve the classical Dirichlet problem for a general complex Hessian equation on a small ball in C-n. Then, we show that there is a continuous solution, in pluripotential theory sense, to the Dirichlet problem on compact Hermitian manifolds with boundary that equipped locally conformal Kahler metrics, provided a subsolution.-
dc.languageEnglish-
dc.publisherSCUOLA NORMALE SUPERIORE-
dc.titleThe Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary-
dc.typeArticle-
dc.identifier.wosid000446299700001-
dc.type.rimsART-
dc.citation.volume18-
dc.citation.issue4-
dc.citation.beginningpage1189-
dc.citation.endingpage1248-
dc.citation.publicationnameANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE-
dc.contributor.localauthorNgoc Cuong Nguyen-
dc.contributor.nonIdAuthorGu, Dongwei-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordPlusMONGE-AMPERE EQUATIONS-
dc.subject.keywordPlusNONLINEAR ELLIPTIC-EQUATIONS-
dc.subject.keywordPlusPLURISUBHARMONIC-FUNCTIONS-
dc.subject.keywordPlusRIEMANNIAN-MANIFOLDS-
dc.subject.keywordPlus2ND-ORDER ESTIMATE-
dc.subject.keywordPlusKAHLER-MANIFOLDS-
dc.subject.keywordPlusWEAK SOLUTIONS-
dc.subject.keywordPlusMETRICS-
dc.subject.keywordPlusREGULARITY-
dc.subject.keywordPlusVISCOSITY-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0